# SDR AALA20131126001

- Difficulty date: November 22, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 12,628 hours, 4,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE FROM STATIONS 430 TO 438 & STRINGERS 19 TO 21 RT.  REMOVED DAMAGE & INSTALLED DOUBLER IAW SRM 53-00-01-2R, R3.
